Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ridah

How do I keep this dead skin from forming?

Recommended Posts

I got this mark thats black and it looks all peely so everytime I peel the top layer of the dead skin off it comes back and I wanna know how do I keep this dead skin from forming over and over again?

Share this post


Link to post
Share on other sites

First of all, don't peel the top layer of the dead skin off - that's your skin's way of trying to heal itself. The more you pick at it, the more you'll irritate the area. Keep it well moisturized with something non-irritating.

Share this post


Link to post
Share on other sites

And you might end up with a redmark. Drink a lot of water and take about 2,000MG to 4,000MG of Vitamin C spreadout throughout the day, it helps with skin healing.

Share this post


Link to post
Share on other sites
And you might end up with a redmark. Drink a lot of water and take about 2,000MG to 4,000MG of Vitamin C spreadout throughout the day, it helps with skin healing.

Share this post


Link to post
Share on other sites

Taking high doses of any vitamin leads to vitamin toxicity called HYPERVITAMINOSIS. 60 mg is the normal recommended daily dose for vitamin C. You dont need to take higher than the recommended dose to help healing. That is, if u dont want other complications like kidney or gallbladder stones! im sure u dont! razz.gif

Share this post


Link to post
Share on other sites
biggrin.gif Like someone said earlier, keep it moisturized. I know sometimes we want to pick it because the top layer or skin is darker and hard, but sometimes, when you keep it really moisturized that skin will literally slid off and wont scar as badley. Picking at it is just asking for it to scar. Trust me, I know. Neosporin, or the always controversial vaseline, right on the spot always helps me. Good Luck. cool.gif Drinking water is great too.

Share this post


Link to post
Share on other sites

Toxicity does not normally occur, since vitamin C is water soluble and is regularly excreted by the body. Recent studies have shown, however, that excessive doses of vitamin C (many times more than the recommended amount) can lead to toxicity.

The most common manifestations of vitamin C toxicity are kidney stones, and in very rare circumstances, anemia (caused by interference with vitamin B12 absorption).

Diarrhea is also a possible but uncommon symptom associated with massively increased intake of vitamin C.

source: http://www.nlm.nih.gov/medlineplus/ency/article/002404.htm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×